# SDR SWAA2016101408773

- Difficulty date: September 23, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER CORNER SKIN CUTOUT CRACKED BETWEEN BS 312 TO BS 344, BETWEEN STR 15R TO STR 18R.  REPAIRED CUTOUT IAW EA.
